Based on Q-Learning Optimal Tracking Control Schemes for Linear Itô Stochastic Systems With Markovian Jumps
Title: | Based on Q-Learning Optimal Tracking Control Schemes for Linear Itô Stochastic Systems With Markovian Jumps |
---|---|
Authors: | Li, M., Sun, J., Zhang, H., Ming, Z. |
Source: | IEEE Transactions on Circuits and Systems II: Express Briefs IEEE Trans. Circuits Syst. II Circuits and Systems II: Express Briefs, IEEE Transactions on. 70(3):1094-1098 Mar, 2023 |
Database: | IEEE Xplore Digital Library |
ISSN: | 15497747 15583791 |
---|---|
DOI: | 10.1109/TCSII.2022.3218323 |
Published in: | IEEE Transactions on Circuits and Systems II: Express Briefs, Circuits and Systems II: Express Briefs, IEEE Transactions on, IEEE Trans. Circuits Syst. II |